# SDR DL76G021420

- Difficulty date: December 7, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 3,593 hours, 653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLIGHT ATTENDANT SMELLED A FAINT SMELL OF SMOKE IN THE FWD CABIN.  A/C RTB AND TECH PERFORMED ENGINE RUN AND CHECKED PNEUMATIC SYSTEM.  PERFORMED CHECK OF IFE ENTERTAINMENT SYSTEM.  ALSO CHECKED MAIN E/E COMPARTMENT FOR FAULT BALLSOR LRU FAULTS.  NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE SMELL.  ALSO CHECK FWD LAV UNDER SINK AND CABINET AREA, NO FAULTS NOTED.
